# SDR RRXA98224

- Difficulty date: May 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N792FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46046
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Loose
- Location: Nlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON 2 MILE FINAL NOSE GEAR LIGHT WENT OUT, RECYCLED GEAR, NO LIGHT BELOW 1,000 FT.  GPWS SOUNDED, WENT AROUND, RECYCLED GEAR.  GOT THREE GREEN, VERIFIED BY LOOKING THRU NOSE GEAR HOLE.  SECURED LOOSE CONNECTOR AT DOWN LATCH SWITCH.  ELECTRICAL AND VISUAL CHK GOOD.
